# SDR DALA2020020320786

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LH CABIN CANTED PRESSURE DECK WEB FOUND CORROSION AT STA 960 LBL 92 & LBL 95.REFER TO CPCP TASK 53-510-00. C/A CORROSION ON LH CABIN CANTED PRESSURE DECK WEB AT STA 960 LBL 92 AND LBL 95 REPAIRED AS PER PRI 584152-14 REV.0. THE PRI 584152- 14 REV.0 COMPLIED THE ERA 584152-14 REV.ORIGINAL SECTION I.THE INSPECTION FOR THIS REPAIR REFER TO THE ERA 584152-14 REV.ORIGINAL SECTION II,LOG 1448954. (1472172)
